# SDR SIMA200631711

- Difficulty date: October 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 15,461 hours, 14,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Part time: 15,461 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND REAR SERVICE DOOR SILL PLATE CORRODED.  INSTALLED NEW SERVICE DOOR SILL PLATE, IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
